学術論文

  1. T. Abe: A remark on the 2-dimensional moduli spaces of vector bundles on K3 surfaces. Math. Res. Lett. 7 (2000), no. 4, 463--470.
  2. T. Abe: Boundedness of semistable sheaves of rank four. J. Math. Kyoto Univ. 42 (2002), no. 2, 185--205.
  3. T. Abe: Anticanonical divisors of a moduli space of parabolic vector bundles of half weight on $\mathbb{P}^{1}$. Asian J. Math. 8 (2004), no. 3, 395-408.
  4. T. Abe: The moduli stack of rank-two Gieseker bundles with fixed determinant on a nodal curve. Advanced Studies in Pure Mathematics 45, (2006) 117-144.
  5. T. Abe: On $SL(2)-GL(n)$ strange duality. J. Math. Kyoto Univ. 46 (2006), no.3, 657-692.
  6. T. Abe: Compactification of the symplectic group via generalized symplectic isomorphisms. RIMS Kokyuroku Bessatsu B9 (2008), 1-50.
  7. T. Abe: Strange Duality for Parabolic Symplectic Bundles on a Pointed Projective Line, Int. Math. Res. Not. IMRN 2008, Art. ID rnn121, 47 pp.
  8. T. Abe: The moduli stack of rank-two Gieseker bundles with fixed determinant on a nodal curve II. Internat. J. Math. 20 (2009), no. 7, 859-882.
  9. T. Abe: Degeneration of the strange duality map for symplectic bundles, J. reine angew. Math. 631 (2009) 181-220.
  10. T. Abe: Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010), 477-490.
  11. T. Abe: Deformation of rank $2$ quasi-bundles and some strange dualities for rational surfaces, Duke Math. J. 155 (2010), no. 3, 577-620.
  12. T. Abe: Moduli of Oriented Orthogonal sheaves on a nodal curve, Kyoto Journal of Mathematics, Vol. 53, No.1, (2013) 55-90.
  13. T. Abe: Strange duality for height zero moduli spaces of sheaves on $\mathbb{P}^{2}$, The Michigan Mathematical Journal, Vol. 64 (2015) 569-586.
  14. T. Abe: Semistable sheaves with symmetric $c_{1}$ on a quadric surface, to appear in The Nagoya Mathematical Journal.